# SDR SIMA201804130001

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 33,981 hours, 28,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT IN BACK OF CABIN NOT CHARGING.  REMOVED AND REPLACED THE FLASHLIGHT CRADLE IAW AMM 33-50-16, OPS CHECKED GOOD.
